- -

Large and small sets with respect to homomorphisms and products of groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Large and small sets with respect to homomorphisms and products of groups

Mostrar el registro completo del ítem

Gusso, R. (2002). Large and small sets with respect to homomorphisms and products of groups. Applied General Topology. 3(2):133-143. doi:10.4995/agt.2002.2059.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82077

Ficheros en el ítem

Metadatos del ítem

Título: Large and small sets with respect to homomorphisms and products of groups
Autor:
Fecha difusión:
Resumen:
[EN] We study the behaviour of large, small and medium subsets with respect to homomorphisms and products of groups. Then we introduce the definition af a P-small set in abelian groups and we investigate the relations ...[+]
Palabras clave: Group , Large set , Small set , P-small set , Homomorphism , Direct product
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2059
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/2059
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem